# SDR REXA2017090400969

- Difficulty date: September 4, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 21,680 hours, 13,903 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FA EMERGENCY FLASHLIGHT DOES NOT SHOW CHARGING.  REMOVED & REPLACED THE BATTERY IAW AMM 25-61-00. OPS CHECKED GOOD.
